# SDR AALA202111158674

- Difficulty date: November 2, 2021
- Submitted: November 15, 2021
- Operation: Air carrier
- Aircraft: N823NN
- Make and model: Boeing 737*
- Aircraft serial: 29560
- Aircraft time: 35,437 hours, 14,476 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Part number: 411N110914
- Condition: Sticking
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE DIFFICULT TO OPERATE AT EMERGENCY EXIT 16F. **SUPPLEMENTAL REPORT: REPLACED WINDOW SHADE WITH NEW IAW AMM 25-21-20, OPS CHECK GOOD.** (CLOSED)
